# SDR REXA201100450

- Difficulty date: July 8, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 21,289 hours, 19,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD AT RBL 18, WL 59.10 WAS FOUND CRACKED BY NDT INDICATION APPROX 0.100 INCH IN LENGTH VERTICALLY IN CHEM-MILLED 80 PERCENT FULL SCREEN HEIGHT FAILS NDT.  REPAIRED IAW BOMBARDIER REOS 601R-53-41-609 REV B, AND 601R-53-1-260 REV E AND BSC EO 601R-53-0114.  SUPPLEMENTAL INFORMATION:  ENTERED AS REXA201100420 SHOULD BE REXA201100450
